# SDR 35A501

- Difficulty date: February 26, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N326HG
- Make and model: Lear 35A
- Aircraft serial: 35A501
- Aircraft time: 6,370 hours, 6,875 cycles
- Engine: Garrtt TFE73122B
- Engine time: 6,119 hours, 6,599 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: P89362
- Condition: Malfunctioned
- Location: Left
- Part time: 6,119 hours, 6,599 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE START, TAXI, AND CLIMB UNEVENTFUL.  CLIMB FROM 5000 FT TO 15000 FT, TURNED ON ANTI-ICE SYSTEMS, PRIOR TO ENTERING CLOUDS AT APPROX 6000 FT, LT ENGINE FLUCTUATED AND ROLLED BACK SHORTLY AFTER ENTERING CLOUDS.  ENCOUNTERED ICING SHORTLY AFTER ENTERING CLOUDS. TRIED TO CATCH ROLL BACK BY TURNING ON IGNITIONS WITH NO SUCCESS.  SET UP FOR STARTER ASSISTED START.  ENGINE CAME UP TO SPEED WITH A SLIGHT RUMBLE.  UPON DISENGAGING STARTER, ENGINE ROLLED BACK AGAIN.  SET UP FOR A FUEL COMPUTER OFF AIR START.  AGAIN ENGINE CAME UP TO SPEED WITH A MORE NOTICEABLE RUMBLE.  UPON DISENGAGING STARTER, ENGINE ROLLED BACK AGAIN.  SECURED ENGINE AND RETURNED TO DEPARTURE AIRPORT. (362.7 HOURS SINCE LAST MPI)
